MathSciNet Relay Station
MathSciNet bibliographic data
MR2039130 35J60
Schechter, Martin; Zou, Wenming Superlinear problems. Pacific J. Math. 214 (2004), no. 1, 145–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement